# SDR SIMA20231023001

- Difficulty date: October 23, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N292NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000843
- Aircraft time: 8,907 hours, 5,852 cycles
- System (JASC): 3430 · Landing and Taxi Aids
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RAD ALT READ 0' AT FL290. DURING DESCENT "LG" WARNING AURAL. QRH PROCEDURES PERFORMED.-C/A-REMOVED LOTS OF COFFEE COATING FROM F/O RAD ALT ANTENNAS WHILE CLEANING THEM. CMC SHOWS NO R.A. FAULTS FOR 5 PREVIOUS FLIGHTS TODAY. F/O RAD ALT OPT CHECKS GOOD PER AMM 34-31-00.
